# SDR DL72S960775

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520DA
- Make and model: Boeing 727232
- Aircraft serial: 21471
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6525607126
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF THE AFT LAV SERVICE PANEL REWORK PER EO 4-69078-3AD, THE INTERNAL BONDED DOUBLER WAS FOUND CORRODED.  ALSO, THE LOWER CORNER OF THE OVERLAPPING SKIN AT APPROX STA 1183 STR 20L HAS TOOLING DAMAGE ON THE SKIN.  ACCOMPLISHED REPAIRS PER DL ERA 303349-14 REV, B.
